I began taking birth control about 2 1/2 years ago. I began developing headaches on the left side of my head. The doctor changed my pills, headaches were less painful but about 6 months into the new pill I was getting nauseous and then developed eye pain in my left eye which is an ache above and behind my eye that hurts more when straining and looking to my extreme left of right, some sensitivity to light and flashing lights. The doctor noticed I had high blood pressure at the time as well (abnormal for me). They took me off of the pill, the pain went away in a matter of days. They then started on progestin only birth control. Everything was fine, until one month ago when the headaches and eye pain (flashing lights as well) showed up again. I stopped taking the pill again, no instant relief. I went to the eye doctor, everything checked out there. I began stressing out so bad that I was causing myself to have panic attacks (I have these from time to time). My family doctor ordered a blood test, negative for anemia and thyroid disease. I had an MRI one week ago (eye pain and headaches are now gone). I received a call yesterday in which they told me I possibly have MS (possible lesions), but the only symptoms I have are the eye pain and fatigue (which could be for a number of reasons). The doctor referred me to a neurologist (I haven't been seen yet). I noticed on my MRI results what looks like a cyst in my left sinus. Is there any relevance to the headaches and eye pain? I have a long history of allergies. I am looking for help. Thank you.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.